English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The extended distribution of baryons around galaxies

Bregman, J. N., Anderson, M. E., Miller, M. J., Hodges-Kluck, E., Dai, X., Li, J.-T., et al. (2018). The extended distribution of baryons around galaxies. The Astrophysical Journal, 862(1): 3. doi:10.3847/1538-4357/aacafe.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0002-09A2-D Version Permalink: http://hdl.handle.net/21.11116/0000-0002-09A3-C
Genre: Journal Article

Files

show Files
hide Files
:
Bregman_2018_ApJ_862_3.pdf (Any fulltext), 3MB
 
File Permalink:
-
Name:
Bregman_2018_ApJ_862_3.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Bregman, Joel N., Author
Anderson, Michael E.1, Author              
Miller, Matthew J., Author
Hodges-Kluck, Edmund, Author
Dai, Xinyu, Author
Li, Jiang-Tao, Author
Li, Yunyang, Author
Qu, Zhijie, Author
Affiliations:
1High Energy Astrophysics, MPI for Astrophysics, Max Planck Society, ou_159881              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2018-07-20
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.3847/1538-4357/aacafe
Other: LOCALID: 2639796
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: The Astrophysical Journal
  Abbreviation : Astrophys. J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: 21 Volume / Issue: 862 (1) Sequence Number: 3 Start / End Page: - Identifier: ISSN: 0004-637X
ISSN: 1538-4357